MathSciNet Relay Station
MathSciNet bibliographic data
MR2820942 (2012f:65112) 65L60 (26A33 34A08 45J05)
Doha, E. H.; Bhrawy, A. H.; Ezz-Eldien, S. S. Efficient Chebyshev spectral methods for solving multi-term fractional orders differential equations. Appl. Math. Model. 35 (2011), no. 12, 5662–5672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement